Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 60, No. 3, 2003 · Contents

Journal Home

All Journals

ELibM Home



Xiaoming He and Weigao Ge:
Positive Solutions for Semipositone (n,p) Boundary Value Problems

Zhiqin Lu:
A Note on the Holomorphic Invariants of Tian--Zhu

Messaoud Bounkhel:
General Existence Results for Second Order Nonconvex Sweeping Process with Unbounded Perturbations

Joao Ribeiro Gonçalves Filho and Luiz A.B. San Martin:
The Compression Semigroup of a Cone is Connected

S.H. Saker:
Oscillation of Solutions of a Pair of Coupled Nonlinear Delay Differential Equations

Semyon B. Yakubovich:
On the Integral Transformation Associated with the Product of Gamma-Functions

Paola Supino:
On Moduli of Regular Surfaces with $K^2=8$ $p_g=4$

Carlos J. Braga Barros and Ronan A. Reis:
On the Number of Control Sets on Compact Homogeneous Spaces

E. Ballico:
Hypersurfaces of Infinite Dimensional Banach Spaces, Bertini Theorems and Embeddings of Projective Spaces

Publication date for this issue: 9 Feb 2006. This page was last modified: 27 Nov 2007.

© 2003 Sociedade Portuguesa de Matemática
© 2003–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition